MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 90 MM, INCLUDING SET SCREW; IMPLANT, TRAUMA

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 90 MM, INCLUDING SET SCREW; IMPLANT, TRAUMA
Catalog Number 47248509010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2.Report source: china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during an initial procedure the connector of znn nail was fractured, leaving a foreign body residue inside the patient.No plan to remove the pieces.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.The device is still implanted.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Radiographs were provided and reviewed by a radiologist.The review identified that a single fluoroscopic image of the left hip demonstrate a left femoral intramedullary rod and gamma nail with two metallic fragments noted along the gamma nail at the end near the skin surface.Incomplete evaluation of the femoral fracture.Therefore, a fracture of the lag screw notches can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 90 MM, INCLUDING SET SCREW
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21653766
Report Number0009613350-2025-00153
Device Sequence Number9276628
Product Code HSB
UDI-Device Identifier00889024298439
UDI-Public(01)00889024298439(17)250531(10)3036080
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number47248509010
Device Lot Number3036080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown